# SDR AALA202503173407

- Difficulty date: February 1, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,509 hours, 28,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A353431
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON E AND E COMPARTMENT STRINGER CLIP AT STA 323, S25L. REPLACED STRINGER CLIP PER AARD 51-00-05-1.
